Journal of Symbolic Logic 54 (1):78-94 (1989)
|Abstract||We deal with the consistency strength of ZFC + variants of MA + suitable sets of reals are measurable (and/or Baire, and/or Ramsey). We improve the theorem of Harrington and Shelah  repairing the asymmetry between measure and category, obtaining also the same result for Ramsey. We then prove parallel theorems with weaker versions of Martin's axiom (MA(σ-centered), (MA(σ-linked)), MA(Γ + ℵ 0 ), MA(K)), getting Mahlo, inaccessible and weakly compact cardinals respectively. We prove that if there exists r ∈ R such that ω L[ r] 1 = ω 1 and MA holds, then there exists a ▵ 1 3 -selective filter on ω, and from the consistency of ZFC we build a model for ZFC + MA(I) + every ▵ 1 3 -set of reals is Lebesgue measurable, has the property of Baire and is Ramsey|
|Keywords||No keywords specified (fix it)|
|Categories||categorize this paper)|
|Through your library||Configure|
Similar books and articles
Andrés Villaveces (1999). Heights of Models of ZFC and the Existence of End Elementary Extensions II. Journal of Symbolic Logic 64 (3):1111-1124.
Haim Judah & Saharon Shelah (1993). ▵13-Sets of Reals. Journal of Symbolic Logic 58 (1):72 - 80.
Paul Corazza (1992). Ramsey Sets, the Ramsey Ideal, and Other Classes Over R. Journal of Symbolic Logic 57 (4):1441 - 1468.
Ilias G. Kastanas (1983). On the Ramsey Property for Sets of Reals. Journal of Symbolic Logic 48 (4):1035-1045.
Mitch Rudominer (1999). The Largest Countable Inductive Set is a Mouse Set. Journal of Symbolic Logic 64 (2):443-459.
Lorenz Halbeisen & Haim Judah (1996). Mathias Absoluteness and the Ramsey Property. Journal of Symbolic Logic 61 (1):177-194.
Chris Freiling (1986). Axioms of Symmetry: Throwing Darts at the Real Number Line. Journal of Symbolic Logic 51 (1):190-200.
Haim Judah & Saharon Shelah (1990). The Kunen-Miller Chart (Lebesgue Measure, the Baire Property, Laver Reals and Preservation Theorems for Forcing). Journal of Symbolic Logic 55 (3):909-927.
Jaime I. Ihoda & Saharon Shelah (1988). Souslin Forcing. Journal of Symbolic Logic 53 (4):1188-1207.
Oliver Deiser & Dieter Donder (2003). Canonical Functions, Non-Regular Ultrafilters and Ulam's Problem on Ω. Journal of Symbolic Logic 68 (3): 713- 739.
Added to index2009-01-28
Total downloads2 ( #245,904 of 722,783 )
Recent downloads (6 months)1 ( #60,541 of 722,783 )
How can I increase my downloads?